# SDR SWIA200210723

- Difficulty date: March 15, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N569SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120344
- Aircraft time: 8,345 hours, 11,986 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 52991
- Condition: Malfunctioned
- Location: Elevator Tab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING TO FLIGHT LEVEL 200 AT APPROXIMATELY 18,000 FT, ELEVATOR TRIM WHEEL FROZE.  UNABLE TO MOVE THE WHEEL UNTIL DESCENDED BELOW APPROXIMATELY 12,000 FT BELOW THAT ALTITUDE THE TRIM FUNCTIONED NORMALLY.  REMOVED AND REPLACED BOTH LEFT AND RIGHT ELEVATOR TRIM TAB LINEAR ACTUATORS IAW MM 27-32-02.  ADJUSTED TRIM TAB CABLE TENSIONS IAW MM 27-00-01.  OPS CHECK GOOD.
